Jñānābha‎ > ‎

Volume 34 (2004)

  Click here to download full PDF version of Volume 34 (2004)




CONTENTS

S.No.

TITLE

Author

Page No  

1.

COMPLETE LIFT OF Fλ(2v+3,1) STRUCTURE IN TANGENT BUNDLE [PDF]

-Satish Chandra and Ashok Kumar Agarwal

1-6

2.

COMMON FIXED POINT OF COMPATIBLE MAPPINGS OF TYPE (a) [PDF]

Sushil Sharma, Kamal Choubey and Abha Tenguria

7-14

3.

EFFECTS OF MASS TRANSFER AND ROTATION ON FLOW PAST A PLATE WITH THE DEPENDENT SUCTION IN NON-HOMOGENEOUS POROUS MEDIUM [PDF]

-Atul Kumar Singh, Ashish Kumar, N. P Singh and Ajay Kumar Singh

15-24

4.

ON A TACHIBANA SPACE WITH PARALLEL BOCHNER CURVATURE TENSOR [PDF]

A.K. Singh and A.A. Samyal

25-30

5.

VARIATION OF d-COINCIDENCE SETS [PDF]

Anjali Srivastava

31-33

6.

RELAXATION LABELING BASED GRAPH MATCHING METHODOLOGY TO COMPARE VHR SATELLITE IMAGES WITH GIS DATA [PDF]

N.Badal, G.K. Singh and Krishna Kant

35-41

7.

SOME RANDOM FIXED POINTS OF RANDOM MULTIVALUED OPERATORS ON PROBABILISTIC POLISH SPACES [PDF]

V H. Badshah and Amir Khan

43-46

8.

UNSTEADY STATE RADIAL HEAT FLOW IN THE OUTER LAYERS OF SPHERICAL REGIONS OF HUMAN OR ANIMAL BODY [PDF]

V.P. Saxena and Rajesh Singh

47-54

9.

SOLUTION OF THE DETERMINISTIC EPIDEMIOLOGICAL MODEL IN TERMS OF THE HYPERGEOMETRIC FUNCTIONS 0F1 [PDF]

O.C. Joshi

55-58

10.

ON DECOMPOSITION CURVATURE TENSOR FIELDS IN A TACHIBANA RECURRENT SPACE [PDF]

A.K. Singh and A.A. Samyal

59-62

11.

HALL EFFECTS ON COUPLE-STRESS FLUID HEATED AND SOLUTED FROM BELOW IN POROUS MEDIUM [PDF]

Sunil and Rajender Singh Chandel

63-78

12.

DIFFERENTIAL RECURRENCE RELATIONS FOR BIORTHOGONAL TYPE POLYNOMIALS AND THEIR APPLICATIONS [PDF]

Hemant Kumar and Ram Kumar Maurya

79-86

13.

A THEOREM ON LOCALIZATION OF |N,pn SUMMABILITY OF FACTORED FOURIER SERIES [PDF]

- V.N. Tripathi and A.K. Pandey

87-92

14.

SOME COMMON FIXED POINT THEOREMS IN FUZZY 3-METRIC SPACES [PDF]

- R.S. Chandel, Sushil Sharma and RashmiTiwari

93-106

15.

AVAILABILITY AND MAXIMIZING SURVIVABILITY OF CABLE T.V. TRANSMISSION SYSTEM [PDF]

Raju Singh Gaur and Sanjay Chaudhary

107-112

16

FRACTIONAL DERIVATIVES OF OUR HYPERGEOMETRIC FUNCTIONS OF FOUR VARIABLES [PDF]

R. C. Singh Chqndel and S. Sharma

113-132

17.

SOME COMMON FIXED POINT THEOREMS IN COMPLETE METRIC SPACES [PDF]

Kalishankar Tiwary and Uttam Samajpati

133-139